# SDR SWAA2016032150026

- Difficulty date: February 16, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 42,514 hours, 26,007 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT SKIN CRACKED, COMMON TO ACTUATOR FITTING SECOND FROM FRONT, OTBD HOLE.  REPAIRED SKIN IAW SRM.
